No Menstruation After A Month After 3 Months Of Birth Control Injection?

Illustration of No Menstruation After A Month After 3 Months Of Birth Control Injection?
Illustration: No Menstruation After A Month After 3 Months Of Birth Control Injection? mamanatural.com

I have been injected for 5 years, which is 3 months. When May I quit kb. After a month I menstruate. Is it possible that I can get pregnant quickly before the month now I’m not menstruating.

1 Answer:

Hi Risma,

Thank you for asking HealthReplies.com.

In the 3-month injection contraceptive contains the active substance Depo provera, which is a derivative of the progesterone hormone, which is injected at a dose of 150 mg every 3 months. KB works by modifying the balance of reproductive hormones in the body, so that the uterine mucus becomes thicker, ovulation (rupture of a mature egg) is inhibited, and the uterine wall becomes unsupportive for implantation (implantation of the result of fertilization). With proper use, 3 months injection contraception is very effective in preventing pregnancy.

However, aside from its simplicity and effectiveness, the 3-month injection contraceptive still has its drawbacks. One of them is, the slow return to fertility, even though its use has been discontinued for some time. This often makes it difficult for women who have used injectable contraceptives to have children again after stopping using FP. As for how long it takes for women who have used 3 months of injection contraceptive to return to fertility, of course it can vary greatly, some are short (less than 3 months), but some are slow (up to years). This condition is also influenced by the hormonal balance in the body related to lifestyle.

If your menstrual periods have returned to normal as before after stopping using injection contraceptives, chances are that your hormonal conditions will gradually recover like when you haven't used injectable birth control, and the potential for pregnancy will be even greater. However, this condition can only be observed within a few months after discontinuation of injection contraceptive use, so not in a short time.

If you and your partner want to have a baby again after stopping using 3-month injection of contraception, you and your partner should be more active in a healthy lifestyle, starting from resting discipline, eating more vegetables and fruits rich in antioxidants, avoiding stress. and excessive anxiety, maintaining ideal body weight, drinking enough water, and avoiding smoking or consuming alcohol. Do not forget to always have regular sexual intercourse 3 to 4 times a week.

If with the above efforts you are still having trouble getting back to having a baby, don't hesitate to consult directly with an obstetrician.

I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Use Of Anti-fungal Drugs During Menstruation?

Use Of Anti-fungal Drugs During Menstruation?

(11 months ago)

Evening. R nIntroduce me Riska. R nI want to ask for the use of the TRICHODAZOL PLUS Ovule drug, can you use it during your period or not? R nI happen to be on medication for 7 day...

A Lump On The Forehead Of A 3 Month Old Baby?

A Lump On The Forehead Of A 3 Month Old Baby?

(1 year ago)

Hello, my sister is over 3 months old now. Since the age of 3 months, a bump appears on the forehead and can disappear, then appear again. The more here, the more often seen bumps....

The Cause Of Sudden Irregular Breathing, Tingling And Fear-like Feeling?

The Cause Of Sudden Irregular Breathing, Tingling And Fear-like Feeling?

(12 months ago)

Good evening, I have a question. Just now while on the road, I suddenly felt short of breath, then suddenly felt scared / worried. After that my hand (wrist to finger) tingled. But...

Leave a Reply

Your email address will not be published. Required fields are marked *